# SDR CA030805004

- Difficulty date: July 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 73,828 hours
- Engine: Pwa JT8D7B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: BACC13AA3TSS6506
- Condition: Frayed
- Location: Thrust
- Component: Fcu
- Component part number: 7436025
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF THE STATION 870 AREA AT 'C' CHECK, IT WAS FOUND THAT THE NR 3 ENGINE THRUST CABLE WAS FRAYED TO THE POINT OF ONE (1) STRAND REMAINING. THE CAUSE WAS IMPROPER ROUTING OF THE CABLE. THE CABLE WAS NOT ON THE PULLEY AND WAS CHAFING ON THE PULLEY BRACKET. THE PULLEY/CABLE SECURING PIN WAS IN PLACE. THIS AREA WAS LAST ACCESSED DURING THE PREVIOUS 'C' CHECK.
